# SDR USAA2012062000011

- Difficulty date: June 16, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 4,268 hours, 17,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON L2 DOOR SILL CORNER FITTING AT FR68, Y1600.2.  REPLACED L2 DOOR SILL CORNER FITTING AT FR68, Y1600.2 IAW A319 SRM 53-41-79 FIGURE 102, 51-44-11 AND 51-42-11.
